Hi, I had ABVD chemo, 6 weeks radiation to the T field and MOPP Chemo 19 years ago at the age of 22...now I have 2 "moderate" leaking heart valves and am waiting for a second opinion on my needle biopsy of the nodules on my thyroid. The cardiologist says that I'm too young for "moderate" leaking (I'm 42 now). The Endocrinologist first lab results on the needle biopsy says: " The specimen is cellular and consists of a monotonous population of follicular cells in microfollicles. Colloid is scanty. Features of Papillary Carcinoma are not seen. The differential diagnosis includes Adenomatous Hyperplasia and Follicular Neoplasm." What does all this mean? I also have started having sharp, burning type pains in my feet and lower legs several times a day. Could this be the beginning of Neuropathy? I have heart fluttering and pounding almost every day but more often during menstruation. I'm tired, depressed sometimes, ...my cardiologist says my cholesterol is high (208) but won't tell me how to help my heart in regards to the cholesterol being that the valves are leaking too. I'm overwhelmed and don't feel secure in what to else to do. I'm currently wearing a 30 day monitor for the heart fluttering. I've got 3 weeks left on it. I also have painful varicose veins that seem to be getting worse. Can you offer some information and support? Thank you very much. By the way I am not sterile...I have 4 children!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.